# SDR C2XA99IA152

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 1A INSPECTION, THE AFT EMERGENCY AISLE PATH LIGHTSTRIP WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHTSTRIP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
